# SDR SWAA2019022630016

- Difficulty date: January 10, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT AFT BULKHEAD SUPPORT CORRODED AT BS 500D, LBL 27.  R&R SUPPORT IAW SRM AND DWG.
